# SDR XN0A1265

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 40,281 hours, 32,711 cycles
- Engine: Ge CF650C2
- Engine time: 39,747 hours, 15,991 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE WOULD NOT ACCELERATE ON TAKEOFF.  TROUBLESHOOT GROUND IDLE SOLENOID AND TRANFERRED TO DMI NR 5726 IAW MEL 73-30-02 CAT-C.  CLEARED AND RESEATED NR 2 ENG FTL IDLE SOLENOID C/P, OPS CHECK NORMAL IAW A300 MM 73-21-00.  DMI NR 5726 CLEARED (STATUS:ORIG/CLOSED).
